Alert archive / Wisconsin / Gale Warnings in 2017

Gale Warning 5, NWS Milwaukee, WI

February 25, 2017

NWS Milwaukee, WI issued this gale warning at Feb 25, 2017, 3:07 PM CST. It took effect at Feb 26, 2017, 9:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2017, 3:07 PM CST (21:07 UTC)
In effect from
Feb 26, 2017, 9:00 AM CST
Expired
Feb 26, 2017, 3:32 PM CST
In force
7 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

235 
WHUS73 KMKX 252107
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CST SAT FEB 25 2017

...STRONG NORTHWEST WINDS DIMINISHING THIS EVENING AND SOUTHWEST
GALES DEVELOPING SUNDAY...

.STRONG LOW PRESSURE OVER SOUTHEAST CANADA WILL CONTINUE TO BRING
STRONG NORTHWEST WINDS INTO THE EARLY EVENING...THEN DIMINISH AND
BACK TO THE SOUTHWEST BY SUNRISE ON SUNDAY AS HIGH PRESSURE MOVES
ACROSS THE MID MISSISSIPPI VALLEY. 

STRONG SOUTHWEST WINDS WITH GALE FORCE GUSTS ARE EXPECTED MAINLY
SOUTH OF THE NORTH POINT LIGHT DURING THE DAYLIGHT HOURS ON
SUNDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SUNDAY FOR
AREAS NORTH OF THE NORTH POINT LIGHT.

LMZ645-646-260515-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.NEW.KMKX.GL.W.0005.170226T1400Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  AFTER MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  WITH GALE FORCE GUSTS TO 35 KNOTS DURING THE DAYLIGHT HOURS ON
  SUNDAY. 

* WAVES: 3 TO 4 FEET SUBSIDING TO 1 TO 2 FEET OVERNIGHT... THEN
  BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-260300-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
307 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  AFTER MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS DURING THE DAYLIGHT HOURS ON SUNDAY. 

* WAVES: 3 TO 4 FEET SUBSIDING TO 1 TO 2 FEET OVERNIGHT... THEN
  BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
4 follow-up statements
340 
WHUS73 KMKX 260309
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CST SAT FEB 25 2017

...STRONG SOUTHWEST WINDS DEVELOPING ON SUNDAY...

.STRONG SOUTHWEST WINDS WILL DEVELOP ON SUNDAY. GALE FORCE GUSTS
ARE EXPECTED MAINLY SOUTH OF NORTH POINT LIGHT DURING THE DAYLIGHT
HOURS. A GALE WARNING IS IN EFFECT FROM NORTH POINT LIGHT TO 
WINTHROP HARBOR ILLINOIS. FARTHER NORTH...A SMALL CRAFT ADVISORY 
IS NOW IN EFFECT FOR THE NEARSHORE WATERS FOR ALL AREAS NORTH OF
NORTH POINT LIGHT.

LMZ645-646-261115-
/O.EXP.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.CON.KMKX.GL.W.0005.170226T1400Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CST SAT FEB 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 
KNOTS DURING THE DAYLIGHT HOURS. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261115-
/O.EXP.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.NEW.KMKX.SC.Y.0020.170226T0900Z-170227T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
909 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST
SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DURING
  THE DAYLIGHT HOURS. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
184 
WHUS73 KMKX 260850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 AM CST SUN FEB 26 2017

...STRONG SOUTHWEST WINDS TODAY...

.STRONG SOUTHWEST WINDS WILL DEVELOP QUICKLY THIS MORNING. GALE 
FORCE GUSTS ARE EXPECTED MAINLY SOUTH OF NORTH POINT LIGHTHOUSE  
DURING THE DAYLIGHT HOURS. A GALE WARNING IS IN EFFECT FROM NORTH 
POINT LIGHT TO WINTHROP HARBOR ILLINOIS. FARTHER NORTH...A SMALL 
CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS FOR ALL 
AREAS NORTH OF NORTH POINT LIGHT.

LMZ645-646-261700-
/O.EXT.KMKX.GL.W.0005.170226T1500Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
250 AM CST SUN FEB 26 2017

...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* WINDS: SOUTHWEST GALES TO 35 KNOTS BY MID MORNING. WINDS
  DIMINISHING THIS AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261700-
/O.CON.KMKX.SC.Y.0020.170226T0900Z-170227T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
250 AM CST SUN FEB 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  DURING THE DAYLIGHT HOURS. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
537 
WHUS73 KMKX 261522
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST SUN FEB 26 2017

...STRONG SOUTHWEST WINDS TODAY...

.STRONG SOUTHWEST WINDS AHEAD OF A TROUGH OF LOW PRESSURE IS 
EXPECTED TO BRING GALE FORCE GUSTS MAINLY SOUTH OF NORTH POINT 
LIGHTHOUSE. AS THE TROUGH MOVES THROUGH THIS EVENING WINS WILL 
DIMINISH. 

LMZ645-646-262330-
/O.CON.KMKX.GL.W.0005.000000T0000Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CST SUN FEB 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS: SOUTHWEST GALE GUSTS TO 35 KNOTS. WINDS DIMINISHING
  TOWARD EVENING. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-262330-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-170227T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
922 AM CST SUN FEB 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DURING.
  WINDS DIMINISHING THIS EVENING. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
591 
WHUS73 KMKX 262132
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CST SUN FEB 26 2017

...GUSTY WINDS DIMINISHING THROUGH EVENING...

.THE GUSTY SOUTHWESTERLY WINDS WILL GRADUALLY DIMINISH THROUGH THE
EVENING HOURS AS HIGH PRESSURE SPREADS INTO THE REGION. THE GALE
WARNING WAS DOWNGRADED TO A SMALL CRAFT ADVISORY. 

LMZ645-646-270300-
/O.CAN.KMKX.GL.W.0005.000000T0000Z-170227T0000Z/
/O.EXA.KMKX.SC.Y.0020.000000T0000Z-170227T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 PM CST SUN FEB 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING THIS EVENING. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-270300-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-170227T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
332 PM CST SUN FEB 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: SOUTHWEST 15 TO 25 KNOTS... DIMINISHING THIS EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 25, 3:07 PM CST, 0 minutes earlier.

Area forecast discussion, Feb 25, 3:07 PM CST, 0 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
307 PM CST Sat Feb 25 2017

.SHORT TERM...

TONIGHT AND SUNDAY... Forecast confidence is high.

Look for clear skies early this evening. Then mid level clouds
associated with warm air advection will slide into southern WI by
midnight. Temps will fall quickly during the evening, and then rise
a couple degrees by morning.

The nose of the low level jet will slide through southeast WI Sunday
morning, just ahead of a weak mid level shortwave trough. This could
be enough forcing for a few flurries/sprinkles toward central WI,
but northern WI will have the better chance of light snow. There
is quite dry air near the surface which will keep any precip
aloft from making it to the ground in southern WI. Max temps
Sunday will be in the lower 40s on gusty southwest winds.

SUNDAY NIGHT AND MONDAY...Forecast Confidence...High

Breezy southwest winds will push milder air back into southern
Wisconsin, with above normal temps likely.

Partly sunny skies are then expected Monday with high pressure
over the Great lakes Region. However lower level RH increases and
some stratocumulus could spread into the southeast late. Milder
temps will remain in the area, with highs running about 10 degrees
above normal for late February.

.LONG TERM...

MONDAY NIGHT THROUGH WEDNESDAY...Forecast Confidence...Medium

Models in decent agreement showing two weak mid level shortwaves
in the southwest flow Monday night and Tuesday, as one Jet max
pushes across the Great lakes, while a second one is associated
with the advancing mid/upper trough that reaches the mid and upper
Mississippi Valley.

Weak low pressure passes across southern Wisconsin Tuesday into
Tuesday night. Should see some precip arrive by later Monday night
ahead of the low. With a non-diurnal temperature trend with rising
temperatures, the precipitation should be mainly rain as it
arrives. Any mixed precip that does form is expected to
transition to all rain by mid- morning on Tuesday as temperatures
continue to warm.

Models are showing a secondary main surface low to move in behind
the first departing low. As temps cool behind the first system,
this second low could bring a little snow Wednesday. There is less
confidence in this setup than with the first low due to model
differences with placement, timing and strength of the second
low. Models show this low strengthening, with the GFS a little
quicker with the cyclogenesis

THURSDAY THROUGH SATURDAY...Forecast Confidence...Medium

Could see a little snow Thursday as a weak shortwave and
associated surface trough moves through. Low and mid levels are
cold, so any precipitation would be light snow.

Decent agreement among models for Friday, showing high pressure
and cold temps. Temperatures will moderate again Saturday as the
high moves off to the east.

&&

.AVIATION/00Z TAFS/...

Skies will gradually scatter out from west to east this afternoon.
Mid level clouds will then spread into southern WI late this evening
with a warm front. Look for gusty southwest winds during the
daylight hours Sunday.

&&

.MARINE...

Brisk northwest winds will diminish this evening as strong low
pressure over southeast canada moves out of the region. The small
craft advisory will continue through 9 pm this evening.

Winds will increase out of the southwest Sunday morning. Gale force
gusts are expected for at least south of the North Point Light
during the daylight hours on Sunday. Expect gusty winds north of
there, but less confident on reaching gales. A small craft advisory
will be issued once the current one expires.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 9 PM CST this evening for LMZ643>646.

     Gale Warning from 8 AM to 6 PM CST Sunday for LMZ645-646.

&&

TONIGHT/Sunday AND AVIATION/MARINE...MRC
Sunday NIGHT THROUGH Saturday...Hentz
Hazardous weather outlook, Feb 25, 10:04 AM CST, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1004 AM CST Sat Feb 25 2017

WIZ046-047-051-052-056>060-062>072-261615-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1004 AM CST Sat Feb 25 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Some minor drifting snow will occur, especially in more rural
areas. Use caution while traveling.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Area rivers will rise into this weekend, due to the recent
rainfall over the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-261615-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1004 AM CST Sat Feb 25 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory remains in effect into this evening for
strong northwest winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another small craft advisory will likely be needed on Sunday due
to strong southwest winds associated with low pressure moving
across Lake Superior.

Hentz

www.weather.gov/mkx

Nearby

Gale Warnings in Wisconsin, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.